Massachusetts, 2015Flooding in Massachusetts, August 11, 2015
August 11, 2015 · NWS BOX · 6 events in 2 counties and zones
A warm front moving north through southern New England brought showers and thunderstorms to much of the area. Because of a copious amount of moisture in the atmosphere, some of these showers and storms produced heavy rain which in turn produced street flooding, most of it minor.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front moving north through southern New England brought showers and thunderstorms to much of the area. Because of a copious amount of moisture in the atmosphere, some of these showers and storms produced heavy rain which in turn produced street flooding, most of it minor.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Aug 11, 3:29 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 11, 3:29 PM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
429 PM EDT TUE AUG 11 2015
.SYNOPSIS...
A COLD FRONT THAT WILL APPROACH SOUTHERN NEW ENGLAND TONIGHT. SCATTERED
SHOWERS/THUNDERSTORMS THROUGH EARLY EVENING...WITH CONTINUED RISK
OF LOCALLY HEAVY DOWNPOURS. SOME LINGERING INSTABILITY WEDNESDAY
WILL GENERATE SOME CLOUDS AND A SCATTERED SHOWER OR ISOLATED
THUNDERSTORM. HIGH PRESSURE WILL BRING DRY AND MILD CONDITIONS
DURING THURSDAY INTO FRIDAY. A FRONT WILL APPROACH FRIDAY
NIGHT...SLOWLY CROSSING THE REGION THIS WEEKEND. THE BEST CHANCE
FOR SHOWERS AND THUNDERSTORMS LOOK TO OCCUR SATURDAY INTO EVENING.
DRY AND SEASONABLE CONDITIONS RETURN LATE THIS WEEKEND INTO EARLY
NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THROUGH 7 PM...
CONTINUE TO HAVE HEAVY SHOWERS TRACKING THROUGH SE MA WITH GRADUAL TRANSITION
OF WHOLE AREA TO EAST. THERE IS SOME TRAINING BUT NOT CONTINUOUS ENOUGH
DISTRIBUTION OF CELLS TO CAUSE MORE THAN LOCALIZED STREET FLOODING AT
THIS TIME.
BEEN A CHALLENGING FORECAST FOR WIND GUSTS TODAY. THE INVERSION
HELD ENOUGH TO PREVENT THE STRENTHENING LOW LEVEL JET FROM MIXING
COMPLETELY DOWN TO THE SURFACE. DID SEE A FEW GUSTS OVER 30 KT IN
MASS BAY AS CORE OF LOW LEVEL JET MOVED THROUGH. RISK OF THOSE
STRONGER WIND GUSTS ASSOCIATED WITH THE LOW LEVEL JET HAS PASSED.
RISK OF ISOLATED STRONG TSTMS CT RIVER VALLEY AND WEST THROUGH 7
PM AS THAT REGION GRADUALLY DESTABILIZES WITH FINALLY GETTING
SOME BREAKS IN THE CLOUD COVER. SBCAPES WERE EDGING ABOVE 1000
J/KG BUT PROBABLY TOO LITTLE TOO LATE FOR MORE THAN A RISK OF JUST
AN ISOLATED STRONG TSTM OR TWO. WITH PWATS 1.7+ AND SLOW MOVEMENT
OF CELLS IN EASTERN NEW YORK...WE WILL NEED TO MONITOR CLOSELY 1
TO 3 HOUR RAFL FOR ANY CELL CLUSTERS THAT CONTAIN SOME LONGEVITY
IN OUR AREA. NOTE THAT HIGH RESOLUTION HRRR MODEL SUGGESTS THAT
CONVECTIVE ELEMENTS WILL WEAKEN AS THEY MOVE EAST OF THE CT RIVER
VALLEY.
AFTER 7 PM...ANY CONVECTION SHOULD SUBSIDE. COLD FRONT MOVES
THROUGH BUT DEACCELERATES AND THUS DEWPOINTS ONLY SLOWLY DROP
DURING EARLY MORNING HOURS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WED...THINK MOST OF WED SHOULD BE DRY...ALTHOUGH SOME MIXED
SIGNALS FOR WIDELY SCATTERED CONVECTION ACROSS EASTERN MA.
SURFACE COLD FRONT SEEMS TO SAG BACK A LITTLE ACROSS EASTERN AND
SOUTHEASTERN MA THROUGH WED AFTERNOON AND SO PROVIDES AN
OPPORTUNITY FOR SOME MOISTURE CONVERGENCE. COLD TEMPERATURES ALOFT
REFLECTED IN TOTAL TOTALS NEAR/A LITTLE ABOVE 50 ACROSS EASTERN MA
PROVIDE SOME INSTABILITY. HOWEVER...AIR MASS DRIES SOME AS
REFLECTED IN K INDICES ONLY IN MID TO UPPER 20S. LIGHT WIND FIELD
DURING DAY WILL LIKELY PROMPT SEA BREEZES ALONG THE
COAST...POSSIBLY PROVIDING A FOCUS FOR SOME WIDELY SCATTERED
CONVECTION IN EASTERN MA. ENOUGH SUN EXPECTED TO BRING INTERIOR
TEMPERATURES INTO THE LOWER 80S WED AFTERNOON.
WED NIGHT...SURFACE COLD FRONT MOVES EAST OF AREA AND UPPER TROF
AXIS SLOWLY MOVES THROUGH. DRIER AIR/LOWERING DEWPOINTS EXPECTED.
MAY JUST HAVE A LITTLE PATCHY EARLY MORNING FOG SOME VALLEYS.
TEMPERATURES SHOULD DROP TO MID 50S NW MA TO LOW TO MID 60S SE
COASTAL PLAIN.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGHLIGHTS...
* DRY AND SEASONABLE CONDITIONS EXPECTED ON THURSDAY
* A COLD FRONT WILL SLOWLY MOVE ACROSS THE REGION LATE FRIDAY
NIGHT INTO SATURDAY NIGHT
* MAINLY DRY CONDITIONS SHOULD FOLLOW FOR SUNDAY-MONDAY
OVERVIEW...
MEDIUM RANGE MODELS AND ENSEMBLES CONTINUE TO FEATURE AMPLIFIED
UPPER LEVEL PATTERN ACROSS NORTH AMERICA FOR THU/FRI TIMEFRAME.
STARTING OFF THU/FRI WITH RIDGING OVER THE PLAINS STATES THRU THE
UPPER MIDWEST...WITH A WEAKENING UPPER TROUGH OVER THE EASTERN
STATES. THEN THE UPPER RIDGE SLIDES EAST SOMEWHAT DURING THIS
WEEKEND AS THE WEAK TROUGH LIFTS OUT. UPPER RIDGING MAY HOLD OVER
OUR AREA INTO THE BEGINNING OF NEXT WEEK.
USING ENSEMBLE GUIDANCE FOR THIS FORECAST PACKAGE. TEMPERATURES
EXPECTED TO RANGE FROM SEASONABLE TO A FEW DEGREES ABOVE NORMAL
THROUGH THE PERIOD.
DETAILS...
THURSDAY-FRIDAY...SURFACE HIGH PRESSURE BRINGS DRY CONDITIONS TO THE
AREA DURING THIS PERIOD. WILL SEE GENERALLY MOSTLY SUNNY SKIES AND
SEASONABLY MILD/WARM TEMPS.
FRIDAY NIGHT THROUGH SUNDAY...WEAK COLD FRONT/SURFACE TROUGH SLOWLY
APPROACHES IN THE NW FLOW ALOFT. CONTINUE TO THINK THAT BEST CHANCE
FOR SHOWERS/SCT THUNDERSTORMS WILL BE SAT INTO POSSIBLY SAT NIGHT.
MAY SEE A COUPLE OF DOWNPOURS AND LOCALLY GUSTY WINDS IN A FEW OF
THE T-STORMS SAT AFTERNOON/EVENING. 12Z OPERATIONAL RUNS AND MOST
GFS ENSEMBLE MEMBERS INDICATE THE FRONT SHOULD EITHER PUSH SOUTH OF
OUR AREA ON SUNDAY...OR WASH OUT. SO EXPECTING MAINLY DRY CONDITIONS
ACROSS OUR AREA ON SUNDAY. MODERATE CONFIDENCE WITH THIS PORTION OF
THE FORECAST.
MONDAY...SHOULD SEE HIGH PRESSURE BRINGING DRY CONDITIONS AND
TEMPS A FEW DEGREES ABOVE NORMAL.
TUESDAY...DRY CONDITIONS ANTICIPATED TO START...BUT A COLD FRONT MAY
APPROACH FROM THE WEST DURING THE DAY WHICH COULD BRING A CHANCE FOR
SHOWERS/T-STORMS. TEMPS A FEW DEGREES ABOVE NORMAL.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
TONIGHT...MODERATE CONFIDENCE. MVFR CIGS/VSBYS IN SHOWERS SE MA
LATE THIS AFTERNOON AND EARLY EVENING. RESIDUAL MOISTURE AND
RELATIVELY HIGH DEWPOINTS WILL LIKELY PROMOTE WIDESPREAD MVFR
CIGS/VSBYS IN FOG OVERNIGHT WITH AREAS OF IFR CIGS/VSBYS.
ELSEWHERE...PATCHY MVFR CIGS/VSBYS IN SCATTERED SHOWERS/TSTMS
THROUGH EARLY EVENING AND IN AREAS OF FOG OVERNIGHT...AIDED BY
RESIDUAL MOISTURE FROM TODAY/S RAIN.
WEDNESDAY...MODERATE TO HIGH CONFIDENCE. CIGS/VSBYS IMPROVE TO
VFR WITH PARTIAL CLEARING. SOME AFTERNOON CUMULUS CLOUDS WITH
SCATTERED SHOWERS AND WIDELY SCATTERED TSTMS FAR NORTHERN AND
ACROSS EASTERN MA.
KBOS TERMINAL...MODERATE CONFIDENCE IN TAF. ANTICIPATE GRADUAL
IMPROVEMENT IN CONDITIONS THROUGH EARLY EVENING BUT RISK OF MVFR
CIGS AND VSBYS REFORMING OVERNIGHT.
KBDL TERMINAL...MODERATE CONFIDENCE IN TAF. GRADUAL IMPROVEMENT
IN CIGS FOR A TIME VERY LATE AFTERNOON AND EARLY EVENING BUT MVFR
CIGS LIKELY REFORMING OVERNIGHT. VSBYS MAY DROP OVERNIGHT FOR A
TIME 2 TO 4 MILES IN FOG. RISK OF A TSTM 21Z TO 00Z.
OUTLOOK /THURSDAY THROUGH SUNDAY/...
THURSDAY AND FRIDAY...HIGH CONFIDENCE. MAINLY VFR. MAY SEE LATE
NIGHT/EARLY MORNING PATCHY MVFR-IFR VSBYS EACH DAY ACROSS NORMALLY
PRONE INLAND VALLEYS.
SATURDAY...MODERATE CONFIDENCE. MAINLY VFR. LOW CHANCE FOR LOCAL
MVFR CIGS/VSBYS IN ISOLATED TO SCATTERED SHOWERS OR T-STORMS.
SUNDAY...MODERATE CONFIDENCE. MAINLY VFR.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
TONIGHT AND WEDNESDAY...MODERATE TO HIGH CONFIDENCE. WINDS
DIMINISHING TONIGHT BELOW SMALL CRAFT CRITERIA BUT WILL TAKE
LONGER FOR SEAS IN OUTER WATERS TO SUBSIDE BELOW 5 FEET.
HENCE...SMALL CRAFT ADVISORY CONTINUES FOR SE AND S OUTER COASTAL
WATERS UNTIL WED EARLY/MID AFTERNOON.
OUTLOOK /THURSDAY THROUGH SUNDAY/...
THURSDAY...HIGH CONFIDENCE. EXPECT HIGH PRESSURE OVER THE
WATERS...WINDS AND SEAS BELOW SMALL CRAFT CRITERIA.
FRIDAY...MODERATE CONFIDENCE. SW WINDS INCREASE FRI AFTERNOON...
GUSTING UP TO AROUND 20 KT. THERE IS A CHANCE THAT SEAS BUILD TO UP
TO 5 FT ON THE OUTER COASTAL WATERS. ELSEWHERE...WINDS AND SEAS
SHOULD REMAIN BELOW SMALL CRAFT LEVELS.
SATURDAY...MODERATE CONFIDENCE. WINDS AND SEAS SHOULD REMAIN
BELOW SMALL CRAFT CONDITIONS. SCT SHOWERS/THUNDERSTORMS MAY
BRIEFLY REDUCE VSBYS SAT AFTERNOON/NIGHT. LOW CHANCE FOR BRIEF
GUSTY WINDS.
SUNDAY...MODERATE CONFIDENCE. WINDS AND SEAS BELOW SCA THRESHOLDS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EDT WEDNESDAY FOR ANZ231>235-
237-250-251.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ230-
236.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ254>256.
&&
SYNOPSIS...NMB/THOMPSON
NEAR TERM...THOMPSON
SHORT TERM...THOMPSON
LONG TERM...NMB
AVIATION...NMB/THOMPSON
MARINE...NMB/THOMPSONHazardous weather outlook, Aug 11, 2:49 PM EST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
349 PM EDT TUE AUG 11 2015
CTZ002>004-MAZ002>024-026-RIZ001>008-122000-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
349 PM EDT TUE AUG 11 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL
DURING LATE THIS AFTERNOON AND THIS EVENING. THIS MAY CAUSE URBAN
AND POOR DRAINAGE FLOODING. THERE IS ALSO A LOW PROBABILITY FOR A
FEW STRONG THUNDERSTORMS...SOME OF WHICH MAY PRODUCE LOCALLY
STRONG WIND GUSTS. THE THREAT FOR STRONG THUNDERSTORMS IS MAINLY
OVER INTERIOR SOUTHERN NEW ENGLAND.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A LOW PROBABILITY FOR A FEW STRONG THUNDERSTORMS DURING
SATURDAY...WITH LOCALLY GUSTY WINDS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS SHOULD BE PREPARED TO RELAY REPORTS OF LOCALIZED
FLOODING OR DAMAGING WINDS.
ANZ230>237-250-251-254>256-122000-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
349 PM EDT TUE AUG 11 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING MAY
PRODUCE LOCALLY ROUGH SEAS AND GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON
YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON
YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
In the hours before
Special weather statement, Aug 11, 11:59 AM EST, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1259 PM EDT TUE AUG 11 2015
MAZ020-111830-
SOUTHERN BRISTOL-
1259 PM EDT TUE AUG 11 2015
A SERIES OF HEAVY BANDS OF RAIN WILL MOVE OVER THE I-195 CORRIDOR
OVER THE NEXT ONE TO TWO HOURS. RAINFALL RATES APPROACHING 1 INCH
PER HOUR ARE POSSIBLE. THIS MAY LEAD TO FURTHER STREET AND POOR
DRAINAGE FLOODING. WHILE FLASH FLOODING IS NOT AN IMMEDIATE
CONCERN...PLEASE STAY TUNED AS THIS COULD BECOME AN ISSUE WITH TIME.
LOCATIONS IMPACTED INCLUDE...
NEW BEDFORD...FALL RIVER...DARTMOUTH...FAIRHAVEN...WESTPORT...
ACUSHNET AND FREETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL WAS OCCURRING. MINOR URBAN AND POOR DRAINAGE
FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED ROADS.
&&
LAT...LON 4154 7112 4151 7110 4153 7105 4156 7107
4155 7112 4167 7114 4178 7111 4178 7091
4160 7086 4160 7084 4157 7095 4155 7094
4152 7099 4150 7111
TIME...MOT...LOC 1656Z 216DEG 64KT 4188 7085
MDSpecial weather statement, Aug 11, 4:42 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
542 PM EDT TUE AUG 11 2015
MAZ002-008-112230-
WESTERN FRANKLIN-WESTERN HAMPSHIRE-
542 PM EDT TUE AUG 11 2015
...SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN MOVING INTO
FRANKLIN COUNTY MASSACHUSETTS...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF SHOWERS AND THUNDERSTORMS IN NORTHERN BERKSHIRE COUNTY MOVING
INTO WESTERN FRANKLIN COUNTY. IN ADDITION...A THUNDERSTORM IN THE
LEYDEN AREA IN NORTHERN FRANKLIN COUNTY HAS BEEN NEARLY STATIONARY
AND PRODUCING LOCALLY HEAVY RAINFALL.
AN ADDITIONAL INCH OF RAIN IS POSSIBLE IN PORTIONS OF FRANKLIN
COUNTY THROUGH 630 PM WHICH COULD CAUSE SMALL STREAMS TO RISE.
LOCATIONS IMPACTED INCLUDE...
MONROE...BUCKLAND...CONWAY...SHELBURNE...ASHFIELD...COLRAIN...
CHARLEMONT...CUMMINGTON...LEYDEN...HEATH...PLAINFIELD...ROWE AND
HAWLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR URBAN AND POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE
THROUGH FLOODED ROADS.
&&
LAT...LON 4269 7297 4271 7297 4274 7296 4273 7263
4247 7271 4249 7298 4252 7297 4256 7298
4263 7295 4267 7296 4267 7298
TIME...MOT...LOC 2137Z 228DEG 34KT 4268 7282
FIELDFlood, Franklin
- When
- August 11, 5:38 PM EST to 6:06 PM EST
- Where
- Franklin County, 0.78 mi WNW of Greenfield to 2.12 mi ENE of Greenfield
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 42.605, -72.614
Several streets in Greenfield experienced minor street flooding (less than 6 inches of water flowing over the road), including Deerfield Street south of Meridan Street and Federal Street.
Flood, Franklin
- When
- August 11, 5:50 PM EST to 6:50 PM EST
- Where
- Franklin County, 2.12 mi WNW of North Bernardston to 2.15 mi WNW of North Bernardston
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 42.731, -72.609
Keets Brook Road was flooded and impassable between Leyden and Bernardston. The road was starting to wash out at the time of the report.
Flood, Franklin
- When
- August 11, 6:00 PM EST to 7:00 PM EST
- Where
- Franklin County, 1.87 mi NE of Mt Hermon to 1.93 mi SSW of East Northfield
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 42.692, -72.459
Millers Falls Road was flooded at the intersection with Warwick Road.
Flood, Franklin
- When
- August 11, 6:16 PM EST to 7:16 PM EST
- Where
- Franklin County, 1.1 mi NW of Montague Station to 1.08 mi W of Lake Pleasant
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 42.562, -72.544
Turners Falls Road was flooded with one and a half feet of water near Hatchery Road.
Flood, Franklin
- When
- August 11, 6:21 PM EST to 7:21 PM EST
- Where
- Franklin County, 0.73 mi SSW of Deerfield
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 42.540, -72.603
Greenfield Road was flooded at Old Main Street.
Flood, Barnstable
- When
- August 11, 7:34 PM EST to 8:34 PM EST
- Where
- Barnstable County, 0.31 mi NW of North Chatham to 0.99 mi SSW of East Harwich
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 41.703, -69.974
Several roads experienced street flooding, closing the roads. These included: Orleans Road at Frost Fish Road, Stepping Stones at Heritage Lane, Commerce Park South, Main Street near the Chatham Motel, and Route 28 near Stoney Hill Road.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, August 11, 20151 death · 1 event
- Damaging Winds in Arizona, August 11, 2015$1.1 million · 65 kt wind · 8 events
- Damaging Wind in Texas, August 11, 2015$500,000 · 87 kt wind · 1 event
- Hail and Damaging Winds in North Carolina, August 11, 2015$100,000 · 50 kt wind · 4 events
- Flash Flooding in New York, August 11, 2015$100,000 · 3 events
- Flash Flood and Damaging Winds in Arizona, August 11, 2015$73,000 · 54 kt wind · 8 events
- Damaging Winds in North Carolina, August 11, 2015$39,000 · 50 kt wind · 10 events
- Lightning Strike in Georgia, August 11, 2015$38,000 · 1 event
- Damaging Winds in Arizona, August 11, 2015$24,000 · 56 kt wind · 3 events
- Flash Flood and Hail in Texas, August 11, 2015$15,000 · 1 in hail · 12 events
- Damaging Winds in South Carolina, August 11, 2015$22,000 · 55 kt wind · 3 events
- Drought in Texas, August 11 to 31, 201512 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598438, 598439, 598440, 598441, 598442, 598443.